International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 10, Pages 655-668

a-minimal sets and related topics in transformation semigroups (II)

Masoud Sabbaghan and Fatemah Ayatollah Zadeh Shirazi

Department of Mathematics, Faculty of Science, The University of Tehran, Enghelab Ave., Tehran, Iran

Received 20 January 1999; Revised 12 September 1999

Copyright © 2001 Masoud Sabbaghan and Fatemah Ayatollah Zadeh Shirazi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give some generalizations of proximal relation and distal structure relation of a transformation semigroup in terms of A-minimal¯ sets and A-minimal¯¯ sets instead of minimal right ideals and conclude similar results.